Laura (ruby_crescent) wrote in vaginapagina,
Laura
ruby_crescent
vaginapagina

Tan Discharge?

Hello all,
I am a cisgendered 27 year old and am currently on Tri-Sprintec birth control pills and have been on it for about 6 years.  I took them roughly the same time daily (maybe a few hours in between) but never skipped one.
My boyfriend came to visit me and on the 4th of this month we had sex but the condom broke.  I was still bleeding from my period lightly at the time.
The night it broke just so happened to be the first "active" pill in the pack.  I took precautions to take that pill at the same time every evening and have done so, give or take 20 minutes at the most.
This week is the week before my period and I have been experiencing cramping symptoms.  Last night I had some specifically on the left side.
Since Sunday I have also been having some faint tan discharge.  I don't recall ever seeing it before, but I might just be monitoring it more closely than usual.
I've also noticed that I'm quite tired and emotional, moreso than usual.  I've had a bit of nausea but it could just be my nerves.
I also take Citalopram (Celexa) 20mg for anxiety and depression.
Am I pregnant?  When should I take a test?  Am I freaking out for no reason?
I would VERY much appreciate any advice on the matter.  Thanks in advance!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments